# SDR 200501306

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N60TF
- Make and model: Dhav DHC2MK1
- Aircraft serial: 572563
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rack
- Part number: 612826
- Condition: Cracked
- Location: Adc Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE REMOVAL OF THE AIR DATA COMPUTER FOUND TRAY CRACKED AT EACH CORNER OF THE THUMBSCREW CUTOUT AT THE BEND RADII.
